Fonctions caractéristiques constantes

Teodorescu, Radu I.: Fonctions caractéristiques constantes. Acta scientiarum mathematicarum, (38) 1-2. pp. 183-185. (1976)

[img] Cikk, tanulmány, mű
math_038_fasc_001_002_183-185.pdf

Download (841kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1976
Volume: 38
Number: 1-2
Page Range: pp. 183-185
ISSN: 0001-6969
Language: francia
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 185. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:31
URI: http://acta.bibl.u-szeged.hu/id/eprint/14575

Actions (login required)

View Item View Item